# SDR SWAA2022013142073

- Difficulty date: September 12, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 54,789 hours, 31,754 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER OF UPPER; FIXED TRAILING EDGE PANEL AT WBL 201.24 IS CRACKED. / REMOVED AND REPLACED REF SRM 51-40-02.
